# SDR ASAA2022052738496

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 34,658 hours, 10,996 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Seal
- Part number: 3400022020
- Condition: Missing
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ASA T/C #78472000, #2 ENG INLET AND FAN BLADES- DETAILED INSPT FOUND L/E OF OGV'S I/B BASE CAPS, 2EA AT 12 0CLOCK POS MISSING L/E SECTION. (M) ALF. GROUNDED - YES. REPLACED 2EA OGV SEALS AT 12 OCLOCK POSITION, #2 ENG. REF B737-900 AMM 72-23-01.
